Duke Mathematical Journal

On Spin L-functions for orthogonal groups

David Ginzburg

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 77, Number 3 (1995), 753-798.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077286539

Digital Object Identifier
doi:10.1215/S0012-7094-95-07723-0

Mathematical Reviews number (MathSciNet)
MR1324640

Zentralblatt MATH identifier
0832.11020

Subjects
Primary: 11F70: Representation-theoretic methods; automorphic representations over local and global fields
Secondary: 22E55: Representations of Lie and linear algebraic groups over global fields and adèle rings [See also 20G05]

Citation

Ginzburg, David. On Spin $L$ -functions for orthogonal groups. Duke Math. J. 77 (1995), no. 3, 753--798. doi:10.1215/S0012-7094-95-07723-0. https://projecteuclid.org/euclid.dmj/1077286539


Export citation

References

  • [1] A. Ash, D. Ginzburg, and S. Rallis, Vanishing periods of cusp forms over modular symbols, to appear in Math. Ann.
  • [2] M. Brion, Invariants d'un sous-groupe unipotent maximal d'un groupe semi-simple, Ann. Inst. Fourier (Grenoble) 33 (1983), no. 1, 1–27.
  • [3] W. Casselman and J. Shalika, The unramified principal series of $p$-adic groups. II. The Whittaker function, Compositio Math. 41 (1980), no. 2, 207–231.
  • [4] J. Dixmier and P. Malliavin, Factorisations de fonctions et de vecteurs indéfiniment différentiables, Bull. Sci. Math. (2) 102 (1978), no. 4, 307–330.
  • [5] S. Friederg and H. Jacquet, Linear periods, preprint.
  • [6] D. Ginzburg, A Rankin-Selberg integral for the adjoint representation of $\rm GL\sb 3$, Invent. Math. 105 (1991), no. 3, 571–588.
  • [7] T. Ikeda, On the location of poles of the triple $L$-functions, Compositio Math. 83 (1992), no. 2, 187–237.
  • [8] H. Jacquet and J. Shalika, Exterior square $L$-functions, Automorphic Forms, Shimura Varieties, and $L$-functions II (Ann Arbor, MI, 1988) eds. L. Clozel and J. S. Milne, Perspect. Math., vol. 11, Academic Press, Boston, 1990, pp. 143–226.
  • [9] H. Jacquet and S. Rallis, Symplectic periods, J. Reine. Angew. Math. 423 (1992), 175–197.
  • [10] S. Kudla and S. Rallis, A regularized Siegel-Weil formula: The first term identity, preprint.
  • [11] F. Shahidi, On the Ramanujan Conjecture and finiteness of poles for certain $L$-functions, Ann. of Math. (2) 127 (1988), no. 3, 547–584.
  • [12] D. Soudry, Rankin-Selberg convolutions for $\mathrmSO_ 2\ell+1\times \mathrmGL_n$: Local theory, to appear in Mem. Amer. Math. Soc.
  • [13] D. Soudry, On the archimedean theory of Rankin-Selberg convolutions for $\mathrmSO_2\ell+1 \times \mathrmGL_n$, preprint.